My mom started Lyrica 75mg at bedtime 4 days ago. Since starting she had chest pain 2 days ago and today she has a rash on her neck, breast, and back. She has had a quadruple open heart with stets from her heart to her legs, she only has one kidney and it functions way below normal. Question: Is this medicine safe for her with her medical history. From what I read I don't understand why her doctor would give her this with the side affects I'm reading. Opinions are welcomed. She also takes 2 different blood pressure pills, Celexa, hydrocodon, Flexeril, Plavix, Isob, a heart medicine, and another anti depressant allopurinol, and Xanax. She's 74 with many health issues. She's been in bed for 3 days now. I gave her Benadryl for rash but will not give her another Lyrica pill till I find out more information. Today is Sunday, praying for no hospital visit but if she gets any worse she has to go. Plan on calling Doctor Monday ASAP.
Teresa; also with all the trouble Mom is having don't give her anymore until you speak to the doctor. if in dought all your Pharmacist today many are open on Sunday. Best of luck to you and Mom. My dear.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Feb 2019 • 2 answers
Updated 13 Jan 2011 • 2 answers
Updated 9 Mar 2018 • 2 answers
Updated 19 Dec 2016 • 2 answers
Updated 15 May 2017 • 1 answer